MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU33060
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device did not seal.A left atrial appendage (laa) closure procedure was performed, and a 33mm watchman closure device was implanted on (b)(6) 2020.The patient was discharged.The patient had a routine five (5) year follow up computed tomography (ct) scan with a new cardiologist.Ct showed the closure device distal in the laa with contrast filling into the distal end of the appendage and potential uncovered laa tissue.The patient had no medical concerns prior to leak find.The patient was placed back on oral anticoagulation (oac) medication.

Brand Name
WATCHMAN
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23439483
Report Number2124215-2025-78181
Device Sequence Number4733500
Product Code NGV
UDI-Device Identifier08714729838265
UDI-Public(01)08714729838265(17)230212(10)25207985
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model NumberM635WU33060
Device Catalogue NumberM635WU33060
Device Lot Number0025207985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date10/31/2025
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale